# SDR DL72S990616

- Difficulty date: March 15, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N411DA
- Make and model: Boeing 727232
- Aircraft serial: 21223
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Flap Track
- Part number: 65192702
- Condition: Corroded
- Location: Lt Te Flap
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING OUTSIDE REPAIR, OVERHAUL PER CMM AND MOD PER SB 727-57-0178, TYPICAL CORROSION WAS FOUND TO THE FWD ATTACH LUGS AND THE MLG BEAM AND SPOILER BEAM ATTACH PADS AND HOLES.  AUTHORIZED BUSHING REPAIR FOR FWD ATTACH LUG    AND OVERSIZED SPOILER BEAM ATTACH HOLES.  AUTHORIZED LEAVING OVERSIZED MLG BEAM ATTACH HOLE AS-IS.  INSTALLED SPLICE PLATE REPAIR PER SB.
